Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at May 20, 2006, 2:36 PM MDT. It took effect at May 21, 2006, 10:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2006, 2:36 PM MDT (20:36 UTC)
- In effect from
- May 21, 2006, 10:00 AM MDT
- Expired
- May 21, 2006, 10:01 PM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 202036 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 236 PM MDT SAT MAY 20 2006 UTZ434-435-437-439-440-210445- /O.UPG.KSLC.FW.A.0002.060521T1600Z-060522T0400Z/ /O.NEW.KSLC.FW.W.0001.060521T1600Z-060522T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 236 PM MDT SAT MAY 20 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...437...439 ...AND 440 BELOW 7500FT WHERE FUELS HAVE CURED. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 20-30 MPH WITH GUSTS OVER 35 MPH IN SOUTHWEST UTAH SUNDAY AND 15-25 MPH WITH GUSTS TO 30 MPH IN SOUTH CENTRAL UTAH. IN ADDITION...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT ARE EXPECTED ACROSS THIS REGION. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THIS WARNING MAY BE REISSUED OR EXTENDED INTO MONDAY AS DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE. $$ UTZ420-210445- /O.NEW.KSLC.FW.W.0001.060521T1600Z-060522T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 236 PM MDT SAT MAY 20 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY. THIS WARNING INCLUDES FIRE WEATHER ZONE 420...AND IS PRIMARILY THE PORTION OF THE ZONE SOUTH OF INTERSTATE 80. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 20-30 MPH WITH GUSTS OVER 35 MPH OVER MUCH OF NORTHWEST UTAH. IN ADDITION...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT ARE EXPECTED ACROSS THIS REGION. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THIS WARNING MAY BE REISSUED OR EXTENDED INTO MONDAY AS DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE. $$
4 follow-up statements
000 WWUS85 KSLC 210432 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1032 PM MDT SAT MAY 20 2006 UTZ434-435-437-439-440-211245- /O.CON.KSLC.FW.W.0001.060521T1600Z-060522T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1032 PM MDT SAT MAY 20 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...437...439 ... AND 440 BELOW 7500FT WHERE FUELS HAVE CURED. SOUTHERLY WINDS ARE EXPECTED TO INCREASE THROUGH THE DAY ON SUNDAY. WINDS ARE EXPECTED TO INCREASE TO 20-30 MPH WITH GUSTS OVER 35 MPH IN SOUTHWEST UTAH AND TO 15-25 MPH WITH GUSTS TO 30 MPH IN SOUTH CENTRAL UTAH ON SUNDAY AFTERNOON. IN ADDITION...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT ARE EXPECTED ACROSS THIS REGION. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THIS WARNING MAY BE REISSUED OR EXTENDED INTO MONDAY AS DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE. $$ UTZ420-211245- /O.CON.KSLC.FW.W.0001.060521T1600Z-060522T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 1032 PM MDT SAT MAY 20 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY. THIS WARNING INCLUDES FIRE WEATHER ZONE 420 BELOW 7500FT WHERE FUELS HAVE CURED...AND IS PRIMARILY FOR THE PORTION OF THE ZONE SOUTH OF INTERSTATE 80. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 20-30 MPH WITH GUSTS OVER 35 MPH OVER MUCH OF NORTHWEST UTAH ON SUNDAY AFTERNOON. IN ADDITION...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT ARE EXPECTED ACROSS THIS REGION. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THIS WARNING MAY BE REISSUED OR EXTENDED INTO MONDAY AS DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE. $$
000 WWUS85 KSLC 211017 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 417 AM MDT SUN MAY 21 2006 UTZ420-434-435-437-439-440-212100- /O.CON.KSLC.FW.W.0001.060521T1600Z-060522T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 417 AM MDT SUN MAY 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR WESTERN AND SOUTH CENTRAL UTAH FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...434...435...437...439 AND 440 BELOW 7500 FT... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR WESTERN AND SOUTH CENTRAL UTAH FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 SOUTH OF I-80...434...435...437...439 AND 440 BELOW 7500 FT WHERE FUELS HAVE CURED. SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20-25 MPH WITH GUSTS OVER 35 MPH THIS AFTERNOON OVER WESTERN UTAH. IN SOUTH CENTRAL UTAH...THE WINDS ARE EXPECTED TO BE IN THE 15-20 MPH RANGE WITH GUSTS OVER 25 MPH. IN ADDITION TO THE WINDS...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT ARE EXPECTED ACROSS THE WARNING AREA. THE WINDS WILL DECREASE TONIGHT BUT ARE EXPECTED TO INCREASE AGAIN LATE TOMORROW MORNING. AS A RESULT...THIS WARNING MAY NEED TO BE EXTENDED INTO MONDAY OR EXPANDED INTO OTHER ZONES. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 212054 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 254 PM MDT SUN MAY 21 2006 UTZ420-434-435-437-439-440-220400- /O.NEW.KSLC.FW.W.0002.060522T1800Z-060523T0400Z/ /O.CON.KSLC.FW.W.0001.000000T0000Z-060522T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 254 PM MDT SUN MAY 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR ELEVATIONS BELOW 7500 FEET WHERE FUELS HAVE CURED. SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED TO CONTINUE THIS AFTERNOON OVER WESTERN AND SOUTHCENTRAL UTAH. IN ADDITION TO THE WINDS...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT WILL CONTINUE ACROSS THE WARNING AREA. THE WINDS WILL DECREASE TONIGHT BUT ARE EXPECTED TO INCREASE AGAIN LATE TOMORROW MORNING. AS A RESULT...THIS WARNING HAS BEEN REISSUED AND WILL ONCE AGAIN GO INTO EFFECT AT 1200 MDT. IN ADDITION TO THE WINDS AND LOW RH VALUES...THERE IS THE POTENTIAL FOR THUNDERSTORMS PRODUCING DRY LIGHTNING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ441-447>449-220600- /O.NEW.KSLC.FW.W.0002.060522T1800Z-060523T0400Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 254 PM MDT SUN MAY 21 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR ELEVATIONS BELOW 7500 FEET WHERE FUELS HAVE CURED. SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED TO DEVELOP OVER MUCH OF SOUTHEASTERN UTAH ON MONDAY. IN ADDITION TO THE WINDS...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT ARE EXPECTED ACROSS THE WARNING AREA. T IN ADDITION TO THE WINDS AND LOW RH VALUES...THERE IS THE POTENTIAL FOR THUNDERSTORMS PRODUCING DRY LIGHTNING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 220401 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1001 PM MDT SUN MAY 21 2006 UTZ420-434-435-437-439-440-221215- /O.CAN.KSLC.FW.W.0001.000000T0000Z-060522T0400Z/ /O.CON.KSLC.FW.W.0002.060522T1800Z-060523T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1001 PM MDT SUN MAY 21 2006 ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON AND EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED TO DEVELOP OVER WESTERN AND SOUTH CENTRAL UTAH BY NOON ON MONDAY. IN ADDITION TO THE WINDS...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT WILL BE IN PLACE ACROSS THE WARNING AREA. THERE IS ALSO THE POTENTIAL FOR THUNDERSTORMS PRODUCING DRY LIGHTNING ON MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ441-447>449-221215- /O.CON.KSLC.FW.W.0002.060522T1800Z-060523T0400Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 1001 PM MDT SUN MAY 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED TO DEVELOP OVER MUCH OF SOUTHEASTERN UTAH ON MONDAY. IN ADDITION TO THE WINDS...LOW RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT ARE EXPECTED ACROSS THE WARNING AREA. THERE IS ALSO THE POTENTIAL FOR THUNDERSTORMS PRODUCING DRY LIGHTNING ON MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at May 20, 9:30 AM MDT, 5 hours 6 minutes earlier.
Area forecast discussion, May 20, 9:30 AM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
930 AM MDT SAT MAY 20 2006
.SYNOPSIS...A PACIFIC TROUGH JUST OFF THE CALIFORNIA COAST WILL
PRODUCE A STRONG SOUTH SOUTHWEST FLOW ALOFT OVER THE GREAT BASIN
THIS WEEKEND. THIS COASTAL TROUGH WILL MOVE THROUGH UTAH LATE
MONDAY...BRINGING PRECIPITATION AND MUCH COOLER TEMPERATURES TO THE
STATE.
&&
.DISCUSSION...VERY IMPRESSIVE TEMPERATURE GRADIENT AT 700 MB BETWEEN
SLC AND ELKO THIS MORNING ALTHOUGH NONE AT 500 MB. WATER VAPOR IMAGE
SHOWS A DARK BACK EDGE IN EASTERN NV ASSOCIATED WITH SHORT WAVE
TROUGH THAT EXTENDS FROM OREGON SOUTHEAST THROUGH ID AND INTO E NV.
SO IT APPEARS THE TAIL END OF A SHALLOW COLD FRONT IS SOMEWHERE NEAR
THE UT/NV BORDER. WENDOVER OBSERVATIONS SUGGEST IT IS WEST OF THE
BORDER EVEN THOUGH SEA LEVEL PRESSURE ANALYSIS PUTS SURFACE TROUGH
OVER THE GREAT SALT LAKE.
12Z NAM AND 12Z WRF INDICATE FLOW ALOFT WILL BACK BY MID DAY AND
THIS COLD FRONT WILL BE PUSHED NORTHWARD AS A WARM FRONT AND BECOME
ACTIVE WITH SHOWERS THIS AFTERNOON NEAR THE UT/ID/NV TRIPLE POINT
AND AREAS NORTH OF THERE.
WITH CONSIDERABLE DRYING OVER THE REST OF THE AREA COMPARED TO
YESTERDAY...ONLY SCATTERED MOUNTAIN CONVECTION EXPECTED ELSEWHERE
TODAY. SLC SOUNDING DOES HAVE VERY STEEP LAPSE RATES SO THERE COULD
BE HIGH BASED CONVECTION OVER THE VALLEYS BUT MAIN IMPACT WOULD BE
GUSTY WINDS RATHER THAN RAIN.
CURRENT FORECAST HAS THE ABOVE SCENARIO COVERED SO NO CHANGES AT
THIS TIME.
&&
.AVIATION...SEE LATEST SLCTAFSLC
&&
.HYDROLOGY...LOGAN RIVER JUST A .02 INCHES BELOW FLOOD STAGE IN LAST
READING FROM USGS GAUGE...BUT NO DATA SINCE 530 AM MDT. RIVER MODELS
SHOW LEVEL HOLDING AT THIS SAME LEVEL FOR THE NEXT FEW DAYS. HAVE
ASKED CACHE COUNTY SHERIFF TO TAKE SOME MANUAL OBSERVATIONS OF THE
RIVER SITUATION THIS MORNING.
&&
.FIRE WEATHER...FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY.
INCREASING SOUTHERLY WINDS THIS WEEKEND COUPLED WITH DRYING ALREADY
IN PROGRESS COULD LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS
OVER SOUTHERN UTAH. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
SOUTHWEST AND SOUTH CENTRAL UTAH FOR SUNDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLOOD WATCH FOR UTZ001 - LOGAN RIVER IN CACHE COUNTY THROUGH
MONDAY.
FIRE WEATHER WATCH SUNDAY BELOW 7500 FT FOR FWX ZONES
435-437-439>441.
WY...NONE.
&&
DUNNHazardous weather outlook, May 20, 6:50 AM MDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 650 AM MDT SAT MAY 20 2006 UTZ001>021-WYZ021-211300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL-GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-SOUTHWEST UTAH-SOUTHWEST WYOMING- UTAHS DIXIE AND ZION NATIONAL PARK-WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 650 AM MDT SAT MAY 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY UNSEASONABLY WARM TEMPERATURES WILL MAINTAIN THE RAPID HIGH ELEVATION SNOW MELT TODAY. THIS HEAVY RUNOFF WILL KEEP RIVERS AND STREAMS ACROSS NORTHERN UTAH RUNNING NEAR BANKFULL. SOME FLOODING COULD DEVELOP ALONG THE LOGAN RIVER...ESPECIALLY IF RAIN FROM SHOWERS AND THUNDERSTORMS FALLS ON THE DRAINAGE. A FLOOD WATCH REMAINS IN EFFECT FOR THE LOGAN RIVER NEAR THE MOUTH OF LOGAN CANYON IN CACHE COUNTY. SEE THE LATEST SLCFFASLC FOR DETAILS. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY ABOVE NORMAL TEMPERATURES AND ACCELERATED SNOWMELT RUNOFF WILL CONTINUE INTO MONDAY. INCREASINGLY STRONG SOUTH WINDS AND A RATHER DRY AIRMASS OVER THE AREA COULD RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS ON SUNDAY. COOLER TEMPERATURES AND WIDESPREAD PRECIPITATION ARE EXPECTED WITH A STORM SYSTEM PASSES SOUTHWEST TO NORTHEAST THROUGH UTAH LATE MONDAY. SOME SNOW MAY FALL AT THE HIGHEST ELEVATION MONDAY NIGHT THROUGH EARLY TUESDAY. TEMPERATURES WILL REBOUND A BIT BEGINNING MIDWEEK AS A WARM AND GENERALLY DRY WEST SOUTHWEST FLOW ALOFT RETURN TO THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.